# SDR AALA202107277032

- Difficulty date: July 15, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727g S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO LEFT TRANSITION PANEL HAS CORROSION AT STA 727G AND STR 27. REMOVED AND REPLACED AFT CARGO LEFT TRANSITION PANEL REF SRM 51-10-02.
